Doxycycline and esophagitis

Common Questions and Answers about Doxycycline and esophagitis

doryx

Stopped taken the doxycycline and started to have chest pain went to a+e ecg performed, results normal i was sent home saying it was muscular pain. The pain has'nt fully subsided and currently being treated for acid reflux Have any body else had this problem with this drug?
Goodness no idea u had shingles....it is possible for them to go inward and I pray that is not the reason.... Do keep us posted on how u r progressing.
I just ran a a google search for 'doxycycline cardiac effects,' and virtually nothing turned up. Apparently this drug is almost never involved in that. However, it IS often associated with esophagitis (inflammation of the swallowing tube), which patients feel as chest pain, especially right behind the breastbone, as described here: http://www.ncbi.nlm.nih.gov/pubmed/15230733 You should call your doc and report this.
Thanks for your care and concern. Looking into my medical record I had this symptoms last year and I was also in doxycycline for twelve days. My little problem has been diagnosed as Esophagitis which has been documented as one of the side effects of doxi. Every symptom was pinpointed completely as described in a journal article. Your advice is noted for future discussion with my MD.
com/doxycycline/doxycycline-p3.html Common Doxycycline Side Effects Doxycycline has been studied extensively in clinical trials, with thousands of people worldwide having been evaluated. In these studies, side effects are always documented. The most common side effects of doxycycline include but are not limited to: Nausea Diarrhea Indigestion and heartburn Vomiting Skin reaction to sunlight (photosensitivity) Loss of appetite.
//www.mypacs.net/cases/DOXYCYCLINE-INDUCED-ESOPHAGITIS-173438.html. That antibiotic was doxycycline for my skin for bites. The page cleared me about what happened to me. So it's not the tablet stuck anywhere again, but the hurt was becoz of my esophagus' tissue was damage. I just took Mylanta and didn't help much. The next day, Monday, i met a doctor and he gave me 2 tablets to drink for 2 days, and he said time will recover the tissue back.
I've experienced this type of pain before when I initially went on the doxycycline and stopped using it per my physician. About a week later, the pain went away. So, I did the same thing this time and my doctor prescribed Nexium for the pain. I've been on the pill for about 4 days and have not used the doxycycline since last Sunday. On Saturday, I ate lunch (that's when the pain is the worst). I started to get some pretty strong chest pains afterwards.
I contacted my LLMD and he started me on high doses of Doxycycline and took it for 3.5 weeks before I started to develop a rash on my arms. The left arm was worse from driving so I figured I would STOP the Doxy and DID. That was OVER a WEEK ago and I have STAYED out of the sun. My rash is increasing WORSE and SPREADING up my arm and down to my fingers! I went to my walk-in clinic and they wouldn't treat me ... said I needed to see the prescribing doctor of the Doxy!
i have had 3 iuis and going for my 4 today, with the other 3 even though i wasnt pregnant i had very sore breasts and felt very bloted i learned after having so many iuis to expect that i guess that comes from the hcg shot, i never was nausiuos though,that could be a good sign some woman know it the minute they become pregnant,and you could be one of them,i know the two week wait can be unbearable,but try and hang in there and try not to take a hpt test for a few more days,unlike i did and get a
MedHelp Health Answers